Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Please give me solution for hair loss and pimples

hi, i have to much hairfall, am taking follihair tablet 2wise in a week, but if i apply full dandruff and pimples on my face,what shall i do?
Asked On : Mon, 4 Jul 2011
Answers:  2 Views:  614
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to health care magic.
follihair contains belongs to vitamins and minerals class of drugs.
there are no significant side effects of the could drink lots of water as a remedy for the pimples.avoid junk food and do not scratch on the pimples as it leaves a scar.
if the pimples persist please consult a dermatologist.
take care!
Answered: Mon, 4 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
u should take tab follihair daily not twice a wk
hair loss mainly due to dandruff
it may be due to hormonal reason ,stress ,nutritional reason also.
for pimple u need to consult derrmatologist
never popped or pick it
avoid oily and spicy food
drink more water
u need to apply clindamycin and other cream over it
it will time to cure ur condition ,but surely it will go away .
Answered: Tue, 5 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor